# SDR USAA2014022400028

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 76,933 hours, 34,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY INOPERATIVE IN FWD CABIN.  REPLACED FWD CABIN EMERGENCY LIGHTS BATTERY PACK.  OPERATIONS CHECKED GOOD.
